Journal of Graph Theory

Cover image for Journal of Graph Theory

June 1993

Volume 17, Issue 2

Pages fmi–fmi, 129–273

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On the connectivity of graphs generated by a sum of random mappings (pages 135–150)

      Jerzy Jaworski and Michał Karoński

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170203

    2. Induced matchings in cubic graphs (pages 151–160)

      Peter Horák, He Qing and William T. Trotter

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170204

    3. A characterization of Hamiltonian prisms (pages 161–171)

      P. Paulraja

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170205

    4. Note on hypergraphs and sphere orders (pages 173–176)

      Alexander Schrijver

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170206

    5. On three zero-sum Ramsey-type problems (pages 177–192)

      Noga Alon and Yair Caro

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170207

    6. Asymptotic bounds for irredundant and mixed Ramsey numbers (pages 193–206)

      Guantao Chen, Johannes H. Hattingh and Cecil C. Rousseau

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170208

    7. Existence of proportional graphs (pages 207–220)

      Jan Kärrman

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170209

    8. On the chordality of a graph (pages 221–232)

      Terry A. McKee and Edward R. Scheinerman

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170210

    9. On the edge-toughness of a graph. II (pages 233–246)

      Y. H. Peng and T. S. Tay

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170211

    10. N-extendability of symmetric graphs (pages 253–261)

      R. E. L. Aldred, D. A. Holton and Dingjun Lou

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170213

    11. Supereulerian complementary graphs (pages 263–273)

      Hong-Jian Lai

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170214

SEARCH

SEARCH BY CITATION